EconPapers    
Economics at your fingertips  
 

Recent Developments of Discrete Inequalities for Convex Functions Defined on Linear Spaces with Applications

Silvestru Sever Dragomir ()
Additional contact information
Silvestru Sever Dragomir: Victoria University

A chapter in Modern Discrete Mathematics and Analysis, 2018, pp 117-172 from Springer

Abstract: Abstract In this paper we survey some recent discrete inequalities for functions defined on convex subsets of general linear spaces. Various refinements and reverses of Jensen’s discrete inequality are presented. The Slater inequality version for these functions is outlined. As applications, we establish several bounds for the mean f-deviation of an n-tuple of vectors as well as for the f-divergence of an n -tuple of vectors given a discrete probability distribution. Examples for the K. Pearson χ 2 -divergence, theKullback-Leibler divergence, the Jeffreys divergence, the total variation distance and other divergence measures are also provided.

Keywords: Convex functions on linear spaces; Discrete Jensen’s inequality; Reverse of Jensen’s inequality; Discrete divergence measures; f-Divergence measures (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-74325-7_6

Ordering information: This item can be ordered from
http://www.springer.com/9783319743257

DOI: 10.1007/978-3-319-74325-7_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-74325-7_6